|side effects after 2 years with none?
Apr 29, 2011
Hello, I have been on truvada and sustiva for 2 years and doing well, but, for the last 3 weeks I have been feeling sluggish and groggy at times. Could this happen after 2 years on these meds, with a cd4 count over 700 and undetectable? Should I change to something else and what, or will this pass?
| Response from Dr. Young
Hello and thanks for your post.
It would be quite unusual for you to experience a new side effect after 2 symptom-free years (though side effects have little to do with your viral or CD4 response to treatment).
I'd sit tight, but consider mentioning this to your health care provider.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Having Sex During Period Worried I Have HIV
- Cold Feet After Handjob Worried I Have HIV
- Dizziness After Having Sex During Period Worried I Have HIV
- Dizziness After Swallowing Cum Worried I Have HIV
- Painful Red Spots After Swallowing Cum Worried I Have HIV
- Rash After Unprotected Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.